Article: article from journal or magazin.
Pharmacovigilance update [Pharmacovigilance update]
Revue Médicale Suisse
Publication types: English Abstract ; Journal Article Publication Status: ppublish
Main pharmacovigilance signals and alerts issued in 2009 are reviewed. Efalizumab was withdrawn from the market due to increased risks, including progressive multifocal leukoencephalopathy (PML) and questionable efficacy. New cases of PML are still being reported with rituximab and natalizumab. Rare cases of pure red cell aplasia have been observed with mycophenate. Gastrointestinal perforation, severe skin rashes and various ocular disorders have been reported during erlotinib use. Severe skin rashes have been related to etravirine. Acute renal failure and pancreatitis can occur with exenatide. A link between sitagliptin and pancreatitis is suspected. Raised concerns of causality between insuline glargine and malignant tumors are not supported by strong evidence. Proton pump inhibitors seem to blunt clopidogrel benefit. Aliskiren can cause angioedema.
Humans, Safety-Based Drug Withdrawals
Last modification date